Adaptive simplicial grids from cross-sections of monotone complexes

H. Edelsbrunner, R. Waupotitsch, International Journal of Computational Geometry and Applications 10 (2000) 267–284.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
Edelsbrunner, HerbertIST Austria ; Waupotitsch, Roman
Abstract
We study the maintenance of a simplicial grid or complex under changing density requirements. The proposed method works in any fixed dimension and generates grids by projecting cross-sections of a monotone simplicial complex that lives in one dimension higher than the grid. The density of the grid is adapted by locally moving the cross-section up or down along the extra dimension.
Publishing Year
Date Published
2000-06-01
Journal Title
International Journal of Computational Geometry and Applications
Volume
10
Issue
3
Page
267 - 284
IST-REx-ID

Cite this

Edelsbrunner H, Waupotitsch R. Adaptive simplicial grids from cross-sections of monotone complexes. International Journal of Computational Geometry and Applications. 2000;10(3):267-284. doi:10.1142/S0218195900000164
Edelsbrunner, H., & Waupotitsch, R. (2000). Adaptive simplicial grids from cross-sections of monotone complexes. International Journal of Computational Geometry and Applications. World Scientific Publishing. https://doi.org/10.1142/S0218195900000164
Edelsbrunner, Herbert, and Roman Waupotitsch. “Adaptive Simplicial Grids from Cross-Sections of Monotone Complexes.” International Journal of Computational Geometry and Applications. World Scientific Publishing, 2000. https://doi.org/10.1142/S0218195900000164.
H. Edelsbrunner and R. Waupotitsch, “Adaptive simplicial grids from cross-sections of monotone complexes,” International Journal of Computational Geometry and Applications, vol. 10, no. 3. World Scientific Publishing, pp. 267–284, 2000.
Edelsbrunner H, Waupotitsch R. 2000. Adaptive simplicial grids from cross-sections of monotone complexes. International Journal of Computational Geometry and Applications. 10(3), 267–284.
Edelsbrunner, Herbert, and Roman Waupotitsch. “Adaptive Simplicial Grids from Cross-Sections of Monotone Complexes.” International Journal of Computational Geometry and Applications, vol. 10, no. 3, World Scientific Publishing, 2000, pp. 267–84, doi:10.1142/S0218195900000164.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar